"It's gone from grow to show," and other odd penis behavior...
April 17, 2012 5:28 PM Subscribe
My blood pressure medication seems to be causing some not entirely undesirable side effects on my penis. Is this normal? Is there any need for concern?
posted by anonymous to health & fitness (8 answers total)
I’m a male in my late 30s and for the last few months I’ve been on a prescription of Clonidine, Lisinopril and Hydrochlorothiazide to keep my blood pressure under control. It seems to be working, I check my pressure daily and it is usually around 105-110/65-70.
Now the side effects:
My daily morning erections have stopped completely, not such a bad thing. Make that morning pee a simpler affair.
My ability to maintain an erection, while still entirely manageable is somewhat diminished.
My formerly shy penis now spends all its down time hanging out about 80% of its erect length. An odd change.
So is this typical, could it be a sign of a more severe underlying problem? My next scheduled doctor visit isn’t for another couple months should I make it sooner?